Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Limit cycle city


Author: Michael D. Greenberg
Journal: Quart. Appl. Math. 34 (1976), 103-105
MSC: Primary 34C05
DOI: https://doi.org/10.1090/qam/445060
MathSciNet review: 445060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C05

Retrieve articles in all journals with MSC: 34C05


Additional Information

DOI: https://doi.org/10.1090/qam/445060
Article copyright: © Copyright 1976 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website